Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "A.D. Sukhanov"
Found 13 record(s)
1. On Causality in a Theory with an Indefinite Metric
2. The Problem of "Surface" Divergences in the Bogolyubov Method
A.D. Sukhanov
JETP, 1963, Vol. 16, No. 4, p. 993
PDF (1068.5K)

3. Ambiguity in the Definition of the Interpolating Field
4. Interaction Hamiltonian in Quantum Field Theory
A.D. Sukhanov
JETP, 1962, Vol. 14, No. 6, p. 1361
PDF (1366.5K)

5. The Renormalized Field Operator in the Heisenberg Picture
A.D. Sukhanov
JETP, 1965, Vol. 21, No. 2, p. 357
PDF (909.2K)

6. The Connection between Operators in the Heisenberg and Interaction Representations in Local Quantum Field Theory
A.D. Sukhanov
JETP, 1965, Vol. 20, No. 4, p. 881
PDF (1200.9K)

7. The Equation of Motion for the "Halved" S-Matrix and its Consequences
A.D. Sukhanov
JETP, 1966, Vol. 22, No. 6, p. 1239
PDF (937.1K)

8. "Quasilocal" Heisenberg Operators and the Problem of Renormalizability in Quantum Field Theory
A.D. Sukhanov
JETP, 1967, Vol. 24, No. 4, p. 801
PDF (1047.3K)

9. Problems of the Dynamical Apparatus of Quantum Field Theory in the Axiomatic Approach
10. Renormalization of the Field Operator in Axiomatic Field Theory
11. The S-matrix in Thirring's Four-fermion Model
12. Gauge Invariance and Regularization
13. Spectral Representations in a Renormalizable Theory of a Massive Vector Field
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems